Academic Journals Database
Disseminating quality controlled scientific knowledge

Non-Hamiltonian Actions and Lie-Algebra Cohomology of Vector Fields

ADD TO MY LIST
 
Author(s): Roberto Ferreiro Pérez | Jaime Muñoz Masqué

Journal: Symmetry, Integrability and Geometry: Methods and Applications
ISSN 1815-0659

Volume: 5;
Start page: 063;
Date: 2009;
Original page

Keywords: Gel'fand-Fuks cohomology | moment mapping | jet bundle

ABSTRACT
Two examples of Diff^+S^1-invariant closed two-forms obtained from forms on jet bundles, which does not admit equivariant moment maps are presented. The corresponding cohomological obstruction is computed and shown to coincide with a nontrivial Lie algebra cohomology class on H^2(X(S^1)).

Tango Rapperswil
Tango Rapperswil

     Save time & money - Smart Internet Solutions